# SDR ASAA2012090792840

- Difficulty date: September 7, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 23,628 hours, 7,021 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Failed
- Location: Fuel Boost
- Part time: 23,632 hours, 7,021 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT CENTER FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED.  UNABLE TO CONFIRM DISCREPANCY.   R & R RT CENTER TANK FUEL BOOST PUMP IAW AMM 28-22-41. BOOST PUMP OPS CHECKED GOOD IAW AMM 28-22-41.
